# SDR CA110726015

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 12,477 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 6282000
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT NOTICED FLAPS NOT RETRACTING DURING PRE-FLIGHT INSP OF FLIGHT CONTROLS, THUS REFERRED TO MX.   AFTER BRIEF INSP, ENGINEER NOTICED FLAP UPPER RETURN SPRING BROKEN.  SPRING REPLACED.  ACFT RETURNED TO SERVICE.
